# SDR AALA201703109002

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 73,400 hours, 27,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT NOT ILLUMINATING. RESTOWED THE D RING LANYARD IAW AMM 52-11-00, AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
